# SDR REXA2013032800599

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 25,340 hours, 22,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPERATIONS CHECKED GOOD.
